Alert archive / New Mexico / Special Weather Statements in 2011

Special Weather Statement, NWS Albuquerque, NM

July 26, 2011Valencia County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 26, 2011, 2:02 PM MDT for Valencia County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2011, 2:02 PM MDT (20:02 UTC)
Expired
Jul 26, 2011, 2:45 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM

County Valencia County, NM

The radar

The Albuquerque radar (KABX), 63 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
2006 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WWUS85 KABQ 262002
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
202 PM MDT TUE JUL 26 2011

NMZ506-507-519-262045-
ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
202 PM MDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VALENCIA...SOUTHEASTERN
CIBOLA AND EXTREME NORTHERN SOCORRO COUNTIES THROUGH 245 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES SOUTHEAST OF ACOMA PUEBLO...OR ABOUT 28
MILES SOUTH OF LAGUNA PUEBLO...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
SOUTHEASTERN CIBOLA AND WESTERN VALENCIA COUNTIES.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3491 10742 3478 10697 3453 10723 3458 10744
TIME...MOT...LOC 2003Z 197DEG 10KT 3465 10730

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:00 AM MDT, 11 hours 2 minutes earlier.

Area forecast discussion, Jul 26, 3:00 AM MDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT TUE JUL 26 2011

.DISCUSSION...CONVECTION IS ACTIVE AGAIN AT THE PRESENT TIME AND
APPEARS AT LEAST ISOLATED ACTIVITY WILL PERSIST AFTER SUNRISE THIS
MORNING OVER THE NORTHWEST QUARTER TO THIRD OF THE STATE. SATELLITE
IMAGERY SUGGESTS THE UPPER HIGH CENTER OF CIRCULATION IS SHIFTING
INTO THE TEXAS PANHANDLE...AND CURRENT STORM MOTION ON RADAR IS TO
THE NORTHEAST OVER NORTHWEST NEW MEXICO...WHICH MODELS HAVE BEEN
FORECASTING FOR A COUPLE OF DAYS. STORM MOTION IS ALSO FORECAST TO
BE A BIT FASTER TODAY...WHICH WOULD REDUCE AT LEAST A LITTLE...THE
POTENTIAL FOR FLASH FLOOD PRODUCING RAINFALL. HOWEVER...WITH THE PW
VALUES OVER ONE INCH...HAVE DECIDED TO AGAIN HOIST A FLASH FLOOD
WATCH FOR BURN SCAR ZONES. WILL INCLUDE THE BURN SCARS IN THE SOUTH
CENTRAL MOUNTAINS IN THE WATCH ALTHOUGH THINK POTENTIAL THERE IS
LESS THAN FOR THE SCARS IN WESTERN AND NORTHERN NEW MEXICO.

THE 00Z GFS IN PARTICULAR IS NOT AS ENTHUSED ABOUT THE SHARPLY
DEFINED UPPER DISTURBANCE AND ASSOCIATED DRYING FOR WEDNESDAY AS IT
HAS BEEN PREVIOUSLY. THEREFORE...HAVE INCREASED POPS SLIGHTLY OVER
THE NORTHWEST...ALTHOUGH WEDNESDAYS CONVECTION MAY TURN OUT TO BE
MORE DIURNALLY DRIVEN THAN TODAYS.  HAVE CONTINUED TO TWEAK POPS
UPWARD IN THE NORTHEAST FOR THURSDAY AND THURSDAY NIGHT AS MODELS
ARE PERSISTENT WITH THE IDEA OF A SURFACE BOUNDARY STRETCHING ACROSS
THE NORTHEAST PLAINS. ALSO TWEAKED HIGH TEMPERATURES DOWN A FEW
DEGREES IN THE NORTHEAST FOR THURSDAY PER THE MET/MAV GUIDANCE.

THE LATEST TRENDS FOR THE COMING WEEKEND ARE THAT THE UPPER HIGH
CENTER MAY BE SLOWER TO SHIFT TO THE WEST AND OVER NEW
MEXICO...THEREFORE THE ACTIVITY THAT NORTHERN AND WESTERN NEW MEXICO
HAS EXPERIENCED THE LAST COUPLE OF DAYS MAY END UP PERSISTING
THROUGH THIS WEEKEND. REGARDLESS...THE EAST CENTRAL AND SOUTHEAST
PLAINS WILL STILL BE THE LEAST LIKELY AREAS TO RECEIVE PRECIPITATION
ON A DAILY BASIS THROUGH NEXT SUNDAY.

&&

.AVIATION...ISOLATED SHRA AND TSTMS WILL CONTINUE TO AFFECT PORTIONS
OF WESTERN AND CENTRAL NM THRU THE MORNING...THOUGH THE PROBABILITY
OF A STORM AFFECTING ANY SINGLE TAF SITE IS LOW. ADDITIONAL SHRA AND
TSTMS WILL DEVELOP BY 18Z AND BECOME MORE WIDESPREAD AS THE AFTN
PROGRESSES. TSTMS WILL BE CAPABLE OF WIND GUSTS TO 40KTS AND MVFR
CIGS AND VSBYS IN HEAVY RAIN. NEARLY ANY TAF SITE MAY BE IMPACTED
WITH TSTMS... THOUGH LOWEST CHANCES ARE AT KROW AND KTCC.  GREATEST
STORM COVERAGE WILL BE ACROSS THE NORTH AND WEST. STORMS WILL LINGER
INTO THE EVENING AND OVERNIGHT HOURS...THOUGH IN GENERAL...WILL
GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES HAVE
BEEN OBSERVED THIS MORNING ACROSS ALL BUT PORTIONS OF THE EASTERN
PLAINS...WHICH DID NOT RECEIVE RAINFALL YESTERDAY.  A FEW SHOWERS
AND THUNDERSTORMS CONTINUE TO DEVELOP THIS MORNING ACROSS WESTERN
PORTIONS OF THE STATE WHERE MODEST INSTABILITY EXISTS. THESE STORMS
WILL HAVE A SMALL WETTING RAIN FOOTPRINT...BUT MAY BRING SEVERAL
CLOUD TO GROUND LIGHTNING STRIKES.

THE UPPER HIGH SHIFTS EASTWARD TODAY. WHAT APPEARS TO BE REMNANTS OF
AN EASTERLY WAVE WILL ROUND THE UPPER HIGH AND MOVE ACROSS THE FOUR
CORNERS AREA THIS AFTERNOON.  THIS WILL HELP SHIFT THE BEST MOISTURE
PLUME OVER WESTERN NM.  WITH PRECIPITABLE H20 VALUES AROUND 150
PERCENT OF NORMAL ALREADY...AND HIGHER MOISTURE VALUES TO MOVE IN
THIS AFTERNOON...THE THREAT FOR LOCALLY HEAVY RAINFALL AND FLOODING
WILL CONTINUE. WHAT MAY HELP MITIGATE THE THREAT SLIGHTLY...ARE
SLIGHTLY FASTER STORM MOTIONS TODAY.  STORM MOTIONS THIS MORNING ARE
TOWARD THE NORTH AROUND 20 MPH.  THIS WILL SHIFT MORE TOWARD THE
NORTHEAST THIS AFTERNOON...BUT SPEEDS SHOULD BE SIMILAR...TO PERHAPS
SLIGHTLY SLOWER.  THOUGH BEST STORM COVERAGE SHOULD BE ACROSS THE
WEST AND NORTH...ISOLATED TO SCATTERED COVERAGE REMAINS POSSIBLE
ACROSS THE EAST.  A 995-998 MB SURFACE LOW IN EASTERN COLORADO MAY
ALSO BRING A FEW BREEZES ACROSS THE NORTHEAST.

STORMS MAY LINGER INTO THE OVERNIGHT HOURS...THOUGH A GENERAL
DECREASE IN COVERAGE IS EXPECTED AFTER SUNSET. RELATIVE HUMIDITY
RECOVERIES WILL AGAIN BE GOOD TO EXCELLENT IN AREAS THAT RECEIVED
RAINFALL.

ON WEDNESDAY...THE MOISTURE PLUME WILL NOT BE AS WELL DEFINED...AND
WITHOUT A WEAK DISTURBANCE MOVING ACROSS THE STATE...OVERALL STORM
COVERAGE SHOULD DECREASE SLIGHTLY...BUT THE WEST AND NORTH WILL
REMAIN FAVORED. MODELS NOT AS AMBITIOUS WITH BRINGING DRIER AIR INTO
THE NORTHWEST ON THURSDAY...THUS RAISED DEWPOINTS SOME.  STILL LOOKS
TO BE A DRY AIR INTRUSION...BUT NOW IT DOES NOT LOOK TO AFFECT AS
MUCH OF THE STATE.  THUS...STORM COVERAGE WILL REMAIN FAIRLY
WIDESPREAD. AN ADDITIONAL FOCUS FOR STORM DEVELOPMENT WILL BE A
REMNANT OUTFLOW BOUNDARY ACROSS NORTHEAST NM. ANOTHER CHANGE IN THE
MODEL GUIDANCE IS THAT THEY DO NOT BRING THE UPPER HIGH BACK
WESTWARD OVER THE WEEKEND AND INTO EARLY NEXT WEEK.  INSTEAD...
MODELS SHOW THE UPPER HIGH GENERALLY STAYING OVER OKLAHOMA...WHICH
WILL ALLOW FOR DAILY ROUNDS OF THUNDERSTORM ACTIVITY. THE LEAST
AMOUNT OF STORM COVERAGE WILL BE ACROSS THE EAST WHERE SOME DRIER
AIR MAY MOVE IN FROM TEXAS.  REGARDLESS...NO MAJOR TEMPERATURE
SWINGS OR CHANGES IN HUMIDITY ARE EXPECTED THURSDAY THROUGH EARLY
NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  92  65  92  65 /  40  40  20  30
DULCE...........................  87  56  87  55 /  50  50  50  40
CUBA............................  80  59  83  58 /  50  50  40  40
GALLUP..........................  85  60  87  61 /  50  40  40  40
EL MORRO........................  82  56  84  55 /  50  50  40  40
GRANTS..........................  84  60  86  59 /  50  40  40  40
QUEMADO.........................  83  59  84  59 /  50  50  50  50
GLENWOOD........................  89  61  92  65 /  40  40  40  40
CHAMA...........................  82  50  82  50 /  50  50  50  50
LOS ALAMOS......................  79  61  79  60 /  30  30  40  40
PECOS...........................  78  58  78  58 /  30  30  40  40
CERRO/QUESTA....................  82  53  82  53 /  30  30  40  40
RED RIVER.......................  74  49  73  49 /  40  40  50  40
ANGEL FIRE......................  76  48  75  48 /  40  40  50  40
TAOS............................  86  55  85  55 /  30  30  40  30
MORA............................  76  55  76  56 /  30  40  40  40
ESPANOLA........................  87  60  88  60 /  30  30  30  30
SANTA FE........................  83  60  85  61 /  30  30  30  30
SANTA FE AIRPORT................  86  61  88  62 /  30  30  20  20
ALBUQUERQUE FOOTHILLS...........  87  68  89  67 /  30  30  20  30
ALBUQUERQUE HEIGHTS.............  91  71  92  71 /  30  30  20  20
ALBUQUERQUE VALLEY..............  92  65  93  69 /  30  30  20  20
ALBUQUERQUE WEST MESA...........  92  69  92  70 /  30  30  20  20
LOS LUNAS.......................  91  67  92  68 /  30  30  20  20
RIO RANCHO......................  91  68  92  70 /  30  20  20  20
SOCORRO.........................  96  70  96  70 /  30  30  20  30
SANDIA PARK/CEDAR CREST.........  82  58  83  59 /  30  30  30  30
TIJERAS.........................  85  64  86  63 /  30  30  20  30
MORIARTY/ESTANCIA...............  85  61  85  61 /  30  30  20  30
CLINES CORNERS..................  85  62  85  62 /  30  40  30  30
GRAN QUIVIRA....................  89  64  89  64 /  30  30  20  30
CARRIZOZO.......................  89  65  89  65 /  20  30  20  20
RUIDOSO.........................  84  63  86  62 /  30  30  30  30
CAPULIN.........................  87  57  87  61 /  30  30  30  30
RATON...........................  94  59  92  60 /  30  40  40  40
SPRINGER........................  90  60  89  62 /  30  30  30  30
LAS VEGAS.......................  85  60  84  60 /  30  30  30  30
CLAYTON.........................  97  67  95  67 /  10  10  20  20
ROY.............................  91  65  91  67 /  20  30  20  20
CONCHAS.........................  92  70  93  71 /  10  20  10  20
SANTA ROSA......................  95  70  95  70 /  10  20  10  20
TUCUMCARI....................... 100  71  99  72 /  10  10  10  20
CLOVIS..........................  98  69  98  69 /   5   5   5  10
PORTALES........................  99  70  99  70 /   5   5   5  10
FORT SUMNER.....................  99  71  99  72 /  10  10  10  20
ROSWELL......................... 101  73 100  73 /  10  10  10  20
PICACHO.........................  93  68  93  68 /  20  20  20  20
ELK.............................  87  65  87  63 /  20  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ508-511-512-514-526-527-539.

&&
Hazardous weather outlook, Jul 26, 6:00 AM MDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE JUL 26 2011

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT TUE JUL 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN SCARS.
ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED STORMS
MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY
PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

In the hours before

Special weather statement, Jul 26, 12:24 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1224 PM MDT TUE JUL 26 2011

NMZ506-507-261915-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
1224 PM MDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA COUNTY THROUGH 115
PM MDT...

AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ACOMA PUEBLO...OR ABOUT 21
MILES SOUTHWEST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...ACOMA PUEBLO...
SKYLINE-GANIPA...SAN FIDEL...MCCARTYS...ACOMITA...SEAMA...NORTH
ACOMITA VILLAGE AND ACOMITA LAKE.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3517 10764 3484 10723 3470 10761 3480 10779
TIME...MOT...LOC 1824Z 213DEG 8KT 3483 10764
Special weather statement, Jul 26, 2:02 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
202 PM MDT TUE JUL 26 2011

NMZ506-507-519-262045-
ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
202 PM MDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VALENCIA...SOUTHEASTERN
CIBOLA AND EXTREME NORTHERN SOCORRO COUNTIES THROUGH 245 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES SOUTHEAST OF ACOMA PUEBLO...OR ABOUT 28
MILES SOUTH OF LAGUNA PUEBLO...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
SOUTHEASTERN CIBOLA AND WESTERN VALENCIA COUNTIES.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3491 10742 3478 10697 3453 10723 3458 10744
TIME...MOT...LOC 2003Z 197DEG 10KT 3465 10730

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:02 PM MDTAreal Flood AdvisoryABQSocorro88 min
Jul 25, 7:33 PM MDTAreal Flood AdvisoryABQGuadalupe57 min
Jul 26, 4:05 AM MDTFlash Flood WatchABQ17 hr
Jul 26, 12:24 PM MDTSpecial Weather StatementABQCibola51 min
Jul 26, 12:45 PM MDTFlash Flood WarningABQLincoln4 hr
Jul 26, 12:55 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Jul 26, 12:58 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 26, 1:18 PM MDTAreal Flood AdvisoryABQCibola, Valencia117 min
Jul 26, 1:56 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Jul 26, 2:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval110 min
Jul 26, 2:48 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia117 min
Jul 26, 2:52 PM MDTAreal Flood AdvisoryABQSan Juan113 min
Jul 26, 3:35 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia115 min
Jul 26, 4:24 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Jul 26, 5:04 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance116 min
Jul 26, 5:09 PM MDTAreal Flood AdvisoryABQSan Juan111 min
Jul 26, 5:12 PM MDTSpecial Weather StatementABQ33 min
Jul 26, 5:43 PM MDTSpecial Weather StatementABQTorrance32 min

Nearby

Special Weather Statements in New Mexico, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.